# SDR SWIA200514362

- Difficulty date: January 5, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 14,701 hours, 21,976 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bushing
- Condition: Seized
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD IS VERY HARD TO OPEN/CLOSE.  REMOVED AND REPLACED FORWARD INTERMEDIATE TORQUE TUBE BUSHING PER EMB 120 MM 52-11-00.  OPERATIONAL CHECK GOOD.
